Normal functions and α-Normal Functions

Yan Xu

Journal of Computational Mathematics ›› 2000, Vol. 16 ›› Issue (3) : 399-404.

PDF(127 KB)
PDF(127 KB)
Journal of Computational Mathematics ›› 2000, Vol. 16 ›› Issue (3) : 399-404. DOI: 10.1007/s101140000041
Articles

Normal functions and α-Normal Functions

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, 2000, 16(3): 399-404 https://doi.org/10.1007/s101140000041

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(127 KB)

Accesses

Citation

Detail

Sections
Recommended

/